Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 380304, 12 pages
http://dx.doi.org/10.1155/2012/380304
Research Article

Practical Stability in the th Mean for Itô Stochastic Differential Equations

1Department of Applied Mathematics, Donghua University, Shanghai 201620, China
2Department of Electronics and Information Engineering, Putian University, Fujian, Putian 351100, China
3College of Information Sciences and Technology, Donghua University, Shanghai 201620, China

Received 29 June 2011; Accepted 6 September 2011

Academic Editor: Zidong Wang

Copyright © 2012 Enguang Miao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Enguang Miao, Huisheng Shu, and Yan Che, “Practical Stability in the th Mean for Itô Stochastic Differential Equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 380304, 12 pages, 2012. doi:10.1155/2012/380304